# SDR TRBA2010022

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Aircraft time: 30,499 hours, 30,121 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: E038711
- Condition: Burned Out
- Location: Aft Main Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ACFT AIR INTERRUPT.  AFT SMOKE WENT OFF MOMENTARILY.  INSPECTED CABIN, LAVATORY, BOTH AFT CARGO COMPTS. AND AT THIS TIME NO EVIDENCE OF SMOKE OR SMOKE SMELL WERE NOTED ONLY FOUND 2 CEILING LAMPS BURNED OUT AT 15 & 16 AB PERFORMED AN OPS CK OF THE SMOKE DETECTION SYS IAW AMM 26-15-00-OPT-10000-004 AND R & R CEILING LAMPS AT 15 & 16 AB IAW AMM 33-21-23-RAI-10000-010.
